CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
angiejohnson Views: 53,470
Published: 14 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


Hello. I have also experienced some of the same problems. I have had my IUD for about 3 years, I had it inserted after the birth of my first child (bad labor and didn't want to go through it again). While having it inserted when my baby was 6 weeks old-I just about passed out from excruciating pain. My doctor told me that it was just because I just had my little girl. Had problems for months-went back again and again to my doctor-she assured me that everything was fine. I finally gave up because I thought it was just me. Reading this has helped me to make my final decision to get this thing taken out. I am tired, gained weight, breast soreness, abdominal cramping, frequent periods (can't keep track), frequent discharge, NO SEX DRIVE, DRYNESS, always having to wear a tampon or light pad, emotional problems, PMSing, etc....the list goes on and on. I have went to my regular doctor recently and he thought that I might have a thyroid problem with my symptoms. After blood tests, it looks like that's not it. I have searched myself emotionally because I thought I was losing sex drive, happiness, etc.. from the birth of my child. Thought something was wrong with me. I am so glad that I came to this website. I will now be calling my doctor to get this removed even though I am so NERVOUS that it will fill like labor.

Thanks,
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.844 sec, (1)